If it was just the "feeling of having a heart attack" I would have said it oculd be a type of anxiety
disorder called pani disorder. Mixed anxiety and Depression
is comon, though it is less common in settings of depression in Bipolar disorder
than pure depression, but still can occur.
But, the fact that you had anaesthesia over half of the body along with your arm turning blue tell me that it must be something physical...I don't know may be soemthing called Raynaud's disease which affects arms, has anesthesia
as one of the symptoms.... etc BUT I AM NO EXPERT AT PHYSICAL THINGS.
To my knowledge this episode does appear to be like a Transient Vascualr Event and you shouldl have it chekced up furthe, I dont know who with though.
Overall, I would say, given these facts, the episode is not related to your bipolar disorder.
Do check out if the medicines you are using for Bipolar disorder, have this kind of side effect, though.